Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 47, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 15, 2011, 3:45 AM CDT for 19 counties in Texas. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 3:45 AM CDT (08:45 UTC)
- In effect from
- Apr 15, 2011, 10:00 AM CDT
- Expired
- Apr 15, 2011, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5691 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304 WWUS84 KMAF 150845 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 345 AM CDT FRI APR 15 2011 ......RED FLAG WARNING IS IN EFFECT TODAY FOR 20 FT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...AND EXTREME FIRE DANGER FOR SCURRY AND MITCHELL COUNTIES... .A COLD FRONT MOVING THROUGH THE AREA THIS MORNING WILL RESULT IN GUSTY NORTH WINDS ACROSS THE NORTHEAST PERMIAN BASIN TODAY. THE WIND SHOULD INCREASE DURING THE LATE MORNING AND CONTINUE UNTIL EVENING. THIS WIND ALONG WITH VERY LOW RH AND EXTREME FIRE DANGER WILL RESULT IN RED FLAG CONDITIONS FOR SCURRY AND MITCHELL COUNTIES. NEARBY COUNTIES MAY BRIEFLY EXPERIENCE SIMILAR CONDITIONS BUT ARE NOT EXPECTED TO MAINTAIN WINDS AS STRONG. TXZ048-053-152045- /O.NEW.KMAF.FW.W.0047.110415T1500Z-110416T0000Z/ SCURRY-MITCHELL- 345 AM CDT FRI APR 15 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FOR SCURRY AND MITCHELL COUNTIES... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...SCURRY...MITCHELL. * TIMING: FROM LATE MORNING UNTIL EVENING... * WIND: NORTH 15 TO 25 MPH. GUSTS TO 35 MPH. * HUMIDITY: 5 TO 10 PERCENT PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
801 WWUS84 KMAF 151510 AAA RFWMAF URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1010 AM CDT FRI APR 15 2011 ...RED FLAG WARNING IS IN EFFECT TODAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND EXTREME FIRE DANGER ACROSS THE PERMIAN BASIN...THE TRANS PECOS REGION...THE VAN HORN CORRIDOR...THE DAVIS MOUNTAINS...THE MARFA PLATEAU...AND THE BIG BEND AREA... .GUSTY NORTHERLY WINDS WILL PERSIST ACROSS MUCH OF WEST AND SOUTHWEST TEXAS THROUGH THE EARLY AFTERNOON HOURS. A VERY DRY AIRMASS IS IN PLACE ALONG AND WEST OF THE PECOS RIVER...WHERE RH VALUES HAVE ALREADY DROPPED BELOW 15 PERCENT. RH VALUES ARE ALSO EXPECTED TO QUICKLY FALL BELOW 15 PERCENT ACROSS THE PERMIAN BASIN THIS AFTERNOON. THE COMBINATION OF THE VERY DRY AIR...GUSTY NORTHERLY WINDS...AND EXTREME FIRE DANGER WILL BRING CONTINUED CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS THIS AFTERNOON. TXZ045>047-050>052-057>063-067>070-074-075-080>082-160000- /O.EXA.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/ GAINES-DAWSON-BORDEN-ANDREWS-MARTIN-HOWARD- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- 1010 AM CDT FRI APR 15 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY NORTHERLY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER ACROSS THE PERMIAN BASIN...THE TRANS PECOS REGION... THE DAVIS MOUNTAINS...THE MARFA PLATEAU...THE VAN HORN AND HIGHWAY 54 CORRIDOR...AND THE BIG BEND AREA... * AFFECTED AREA: IN TEXAS...GAINES...DAWSON...BORDEN...ANDREWS... MARTIN...HOWARD...VAN HORN AND HIGHWAY 54 CORRIDOR...REEVES COUNTY AND UPPER TRANS PECOS REGION...LOVING...WINKLER... ECTOR...MIDLAND...GLASSCOCK...WARD...CRANE...UPTON...REAGAN... DAVIS AND APACHE MOUNTAINS...PECOS...BIG BEND AREA...TERRELL. * TIMING: FROM LATE THIS MORNING UNTIL EARLY THIS EVENING. * WIND: NORTH 15 TO 25 MPH. GUSTS TO 35 MPH. * HUMIDITY: 5 TO 10 PERCENT PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ048-053-160000- /O.CON.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/ SCURRY-MITCHELL- 1010 AM CDT FRI APR 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY NORTHERLY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER ACROSS SCURRY AND MITCHELL COUNTIES... * AFFECTED AREA: IN TEXAS...SCURRY...MITCHELL. * TIMING: FROM LATE THIS MORNING UNTIL EARLY THIS EVENING... * WIND: NORTH 20 TO 30 MPH. GUSTS OVER 35 MPH. * HUMIDITY: 5 TO 10 PERCENT PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$
128 WWUS84 KMAF 152023 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 323 PM CDT FRI APR 15 2011 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE DAVIS MOUNTAINS...THE MARFA PLATEAU... THE TRANS PECOS REGION...AND THE WESTERN PERMIAN BASIN THIS AFTERNOON HAS BEEN CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT ACROSS THE EASTERN PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS THROUGH THE REST OF THIS AFTERNOON FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND EXTREME FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO SATURDAY THROUGH MONDAY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...AND EXTREME FIRE DANGER... .WIND SPEEDS HAVE DIMINISHED ACROSS LOCATIONS ALONG AND WEST OF THE PECOS RIVER THIS AFTERNOON. THE RED FLAG WARNING THAT WAS IN EFFECT FOR THESE LOCATIONS HAS BEEN CANCELLED. GUSTY NORTHERLY WINDS OF 15 TO 25 MPH...COMBINED WITH RH OF 10 PERCENT OR LESS AND EXTREME FIRE DANGER WILL KEEP CRITICAL FIRE WEATHER CONDITIONS IN PLACE ACROSS THE EASTERN PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS THROUGH THE REMAINDER OF THE AFTERNOON. SURFACE HIGH PRESSURE WILL MOVE EAST OF THE REGION SATURDAY...AS ANOTHER LEE TROUGH DEVELOPS ACROSS NEW MEXICO AND FAR WEST TEXAS. THE PRESSURE GRADIENT BETWEEN THESE TWO FEATURES WILL BRING INCREASED SOUTHERLY WINDS ACROSS MOST LOCATIONS SATURDAY AFTERNOON. THE SURFACE TROUGH WILL DEEPEN AND BECOME ESTABLISHED ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO SUNDAY AND MONDAY. TEMPERATURES WILL RETURN ABOVE NORMAL ACROSS THE REGION ALONG THIS FEATURE BOTH DAYS...ALONG WITH WINDY CONDITIONS SPREADING THROUGH MUCH OF THE REGION. A VERY DRY AIRMASS WILL STAY IN PLACE THIS WEEKEND THROUGH EARLY NEXT WEEK. GIVEN THAT A PERIOD OF CRITICAL FIRE WEATHER CONDITIONS COULD AFFECT MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO SATURDAY THROUGH MONDAY WITH POOR RECOVERY AT NIGHT...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL AREAS SATURDAY THROUGH MONDAY. TXZ045-050-057>061-067-068-074-075-080>082-161100- /O.CAN.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/ /O.NEW.KMAF.FW.A.0039.110416T1200Z-110419T0600Z/ GAINES-ANDREWS-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-WARD- CRANE-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU- BIG BEND AREA-TERRELL- 323 PM CDT FRI APR 15 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE MONDAY NIGHT FOR WINDY CONDITIONS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER ACROSS THE WESTERN PERMIAN BASIN...THE TRANS PECOS REGION...THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA PLATEAU... AND THE BIG BEND AREA... ...THE RED FLAG WARNING THAT WAS IN EFFECT EARLIER THIS AFTERNOON HAS BEEN CANCELLED... * AFFECTED AREA: IN TEXAS...ANDREWS...GAINES...ECTOR...LOVING... WINKLER...WARD...REEVES COUNTY AND UPPER TRANS PECOS REGION... THE VAN HORN AND HIGHWAY 54 CORRIDOR...THE DAVIS AND APACHE MOUNTAINS...THE MARFA PLATEAU...THE BIG BEND AREA...PECOS... AND TERRELL. * TIMING: SATURDAY THROUGH MONDAY. * WIND: SATURDAY...SOUTH 15 TO 25 MPH...WITH GUSTS TO 35 MPH. SUNDAY AND MONDAY...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY: 5 TO 10 PERCENT IN THE DAYTIME WITH POOR RECOVERY AT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ046>048-051>053-062-063-069-070-161100- /O.NEW.KMAF.FW.A.0039.110416T1200Z-110419T0600Z/ /O.CON.KMAF.FW.W.0047.000000T0000Z-110416T0000Z/ DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK- UPTON-REAGAN- 323 PM CDT FRI APR 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR GUSTY NORTHERLY WINDS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER FOR THE EASTERN PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE MONDAY NIGHT FOR WINDY CONDITIONS...VERY LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER FOR THE EASTERN PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS... * AFFECTED AREA: IN TEXAS...DAWSON...BORDEN...SCURRY...MARTIN... HOWARD...MITCHELL...MIDLAND...GLASSCOCK...UPTON...REAGAN. * TIMING: RED FLAG WARNING...THROUGH EARLY THIS EVENING. FIRE WEATHER WATCH...SATURDAY THROUGH MONDAY. * WIND: THIS AFTERNOON...NORTH 15 TO 25 MPH. GUSTS TO 35 MPH. SATURDAY...SOUTH 15 TO 25 MPH. GUSTS TO 35 MPH. SUNDAY AND MONDAY...SOUTHWEST 20 TO 25 MPH...GUSTS OVER 35 MPH. * HUMIDITY: 5 TO 10 PERCENT IN THE AFTERNOON. POOR RECOVERY AT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ114-115-TXZ258-161100- /O.NEW.KMAF.FW.A.0039.110416T1200Z-110419T0600Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 223 PM MDT FRI APR 15 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING FOR WINDY CONDITIONS...VERY LOW RELATIVE HUMIDITY... AND EXTREME FIRE DANGER ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND THE GUADALUPE MOUNTAINS... * AFFECTED AREA: IN NEW MEXICO...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ. IN TEXAS... GUADALUPE MOUNTAINS. * TIMING: SATURDAY THROUGH MONDAY. * WIND: SATURDAY...SOUTH 15 TO 25 MPH. SUNDAY AND MONDAY...SOUTHWEST 20 TO 30 MPH...WITH GUSTS TO 40 MPH. * HUMIDITY: 5 TO 10 PERCENT IN THE AFTERNOON. POOR RECOVERY AT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 12:39 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Apr 15, 12:39 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1239 AM CDT FRI APR 15 2011 .DISCUSSION... && .AVIATION... CLEAR WITH A FEW HIGH CLOUDS POSSIBLE. A COLD FRONT CURRENTLY SOUTH OF LUBBOCK WILL MOVE THROUGH TONIGHT WITH THE WIND SHIFTING AROUND TO THE NORTH. WIND MAY PICK UP A LITTLE DURING THE DAY AND THEN DROP OFF AROUND SUNSET. && .PREV DISCUSSION... /ISSUED 1008 PM CDT THU APR 14 2011/ DISCUSSION... UPDATE TO ALLOW THE RED FLAG WARNING TO EXPIRE. FIRE WEATHER... A PREFRONTAL TROUGH CONTINUED TO MOVE SOUTHEASTWARD ACROSS THE REGION...AND WAS INDICATED TO BE ALONG A SAN ANGELO...STILES... MONAHANS LINE AT 15/230Z ACCORDING TO REGIONAL RADAR. THE COLD FRONT WAS ALSO EASILY NOTICEABLE FROM MUNDAY TO LUBBOCK TO MULESHOE. NORTHWEST WINDS OF 10 TO 15 MPH AND A FEW HIGHER GUSTS PREVAILED BEHIND THE PREFRONTAL TROUGH...WHILE NORTH WINDS OF 15 TO 20 MPH PREVAILED BEHIND THE FRONT. RH'S WERE 5 TO 10 PERCENT ACROSS THE CWA THIS EVENING. RECOVERY IS EXPECTED TO BE 10 TO 15 PERCENT...EXCEPT OVER GAIL...SNYDER AND COLORADO CITY WHERE RH'S MAY RISE TO NEAR 40 PERCENT BY MORNING. WILL ALLOW THE RED FLAG WARNING TO EXPIRE AT 15/03Z AS WIND SPEEDS WILL LIKELY NOT EXCEED 20 MPH...EXCEPT IN ISOLATED LOCATIONS... MAINLY ACROSS THE NORTHERN CWA OR IN THE MOUNTAINS. THE FLOW ALOFT WILL BE NORTHWESTERLY DURING THE DAY FRIDAY...WITH SOME GUSTY NORTH TO NORTHWEST WINDS EXPECTED ACROSS MOST OF THE AREA...PARTICULARLY OVER THE WESTERN LOW ROLLING PLAINS. MID LEVEL WINDS COULD BE STRONG ENOUGH...AND TEMPERATURES WARM ENOUGH...TO MIX SOME OF THESE WINDS TO THE SURFACE...OVER PORTIONS OF THE WESTERN LOW ROLLING PLAINS FRIDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER FOR SEVERAL HOURS. SINCE RH'S WILL DROP TO 5 TO 10 PERCENT AREAWIDE... THINK THE WESTERN LOW ROLLING PLAINS COULD SEE 20 FOOT WINDS OF 20 MPH OR GREATER FOR SEVERAL HOURS. SINCE RH'S WILL START OUT A LITTLE HIGHER THESE AREAS...AND AGREEMENT IS NOT GREAT CONCERNING THESE WIND SPEEDS...WILL DEFER TO THE NEXT SHIFT AS TO WHETHER A RED FLAG WARNING WILL BE ISSUED FOR PORTIONS OF THE WESTERN LOW ROLLING PLAINS FRIDAY. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 14, 10:09 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1009 PM CDT THU APR 14 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-160315- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1009 PM CDT THU APR 14 2011 /909 PM MDT THU APR 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TONIGHT SEVERAL WILDFIRES CONTINUED TO BURN ACROSS WEST TEXAS TONIGHT. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY...WARM AND WINDY WEATHER WILL LIKELY CONTINUE THROUGH THE NEXT WEEK. GUSTY WINDS AND VERY DRY AIR BEHIND A COLD FRONT WILL PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN PERMIAN BASIN AND LOW ROLLING PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:23 PM CDT | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 24 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.